On the certain subsets of the space of metrics
Annales mathematicae et informaticae, Tome 24 (1997), pp. 111-115
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_1997_24_a15,
author = {S. \v{C}eretkov\'a and J. Fulier and J. T. T\'oth},
title = {On the certain subsets of the space of metrics},
journal = {Annales mathematicae et informaticae},
pages = {111--115},
year = {1997},
volume = {24},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_1997_24_a15/}
}
S. Čeretková; J. Fulier; J. T. Tóth. On the certain subsets of the space of metrics. Annales mathematicae et informaticae, Tome 24 (1997), pp. 111-115. http://geodesic.mathdoc.fr/item/AMI_1997_24_a15/